[1] A. Mimouni, Prfer-like Conditions and Pullbacks,  Journal of Algebra 279 (2) (2004) 685-693 [email]

[2] A. Mimouni, Semistar operations of finite character on integral domains, Journal of Pure and Applied Algebra, 200 (1-2) (2005) 37-50. [email]

[3] A. Mimouni, TW-domains and Strong Mori domains, Journal of Pure and Applied Algebra 177 (1) (2003) 79-93. [email]

[4] N. Mahdou, A. Mimouni and H. Mouanis, Then (n,d)-Krull property over domains arising from pullbacks, Communications in Algebra, 34 (6) (2006), 2281-2286. [email]

[5] A. Mimouni and M. Samman, On the cardinality of semistar operations on integral domains, Communications in Algebra, 33 (2005) 3311-3321. [email]

[6] A. Mimouni,  Integral domains in which each ideal is a $w$-ideal. Communications in Algebra, 33 (2005) 1345-1355. [email]

[7] A. Mimouni,  Condensed and strongly condensed domains, Canadian Math. BulletinTo appear. [email]

[8] A. Mimouni and M. Samman, Semistar-operations on Valuation domains. International Journal of Commutative Rings 2 (3) (2003) 131-141. [email] 

[9] A. Mimouni, Star operations and Trace Properties. International Journal of Commutative Rings 1 (2) (2002) 77-93. [email]